# SDR 2025FA0000281

- Difficulty date: April 17, 2025
- Submitted: April 18, 2025
- Operation: General aviation
- Aircraft: N747EF
- Make and model: Boeing 747-8
- Aircraft serial: 40906
- Aircraft time: 29,857 hours, 3,197 cycles
- Engine: Ge GENX2B67B
- Engine time: 33,935 hours, 4,894 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Link
- Part number: 2312M31G03
- Part serial: F1A0RHFT
- Condition: Loose
- Location: Zone 500
- Part time: 33,935 hours, 4,894 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

AXIAL LINK FAN COWL TO AGB AFT BEARING LOOSE BOTH SIDES --- SN F1A0RHFT AND F1A0RHFK
